It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board

Vitamins making me sick?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-14-2006, 11:40 AM   #1
HIM
Member
(female)
 
Join Date: Feb 2004
Posts: 88
HIM HB User
Vitamins making me sick?

i was taking a multi-vitamin, then extra biotin, vitamin c, and vitamin b. all last week i had diarreah and major symptoms associated with it... cramps, bloating, gas, lots of inside noise... i couldn't take a bite of food without it rumbling and sending me running to the bathroom soon after. (though i will say, i got a lot of reading done last week) ...but seriously, could vitamins cause this? i have a dr appointment this friday but i'm a bit worried and wondering if i should go to a walk-in.

 
Sponsors Lightbulb
   
Old 11-15-2006, 05:03 AM   #2
xxxzoexxx
Inactive
(female)
 
Join Date: Oct 2006
Location: scotland, uk
Posts: 272
xxxzoexxx HB User
Re: Vitamins making me sick?

I got bad diahoera when i took to much magnesium supplements. I don't know about biotin, but maybe not all people can handle the amount you were taking, so it's possible that you may be getting ill because of it. I wouldn't worry much about it, just don't take it anymore, and go to the docs when your appointment is, i don't think you need to go earlier, unless you are in alot of pain.

i hope this helped.

take care.

 
Old 11-16-2006, 09:30 PM   #3
Seymour93
Senior Veteran
(male)
 
Join Date: Oct 2006
Posts: 733
Seymour93 HB User
Re: Vitamins making me sick?

C is murder on the stomach. Pain, diarrhea. Try eliminating that.

 
Old 11-24-2006, 03:52 PM   #4
applekiss
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 34
applekiss HB User
Re: Vitamins making me sick?

It can happen that is why it is recommended to take after a meal. To prevent Stomach upset.

 
Old 12-10-2006, 03:14 PM   #5
mvmv
Newbie
(female)
 
Join Date: Dec 2006
Location: Ca
Posts: 5
mvmv HB User
Re: Vitamins making me sick?

Yes you should always take your vitaminas with food, that way the work better, when it comes to vitamin C, try buying an advanced vitamin C supplement based on a
blend of mineral ascorbates, they are easy in your stomach and more efective, good luck

 
Old 12-30-2006, 02:24 AM   #6
newfie11
Inactive
(female)
 
Join Date: Oct 2006
Location: Nebraska
Posts: 149
newfie11 HB User
Re: Vitamins making me sick?

If you are deficient in B vitamins you will get gas and bloating for a time after starting on the vitamins. Yes to much vitamin c can cause diarrhea. Try working slowly up to what ever your goal is and always take vitamins with food.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Do Vitamins help Antidepressants work better ? cvoor Depression 12 09-01-2009 09:54 AM
Floaters and Vitamins wilycoyote Eye & Vision 16 06-19-2007 05:10 AM
Study Links Vitamins with Prostate Cancer Mike In NY Vitamins & Supplements 11 05-18-2007 10:43 AM
Prenatal vitamins? irishclover Pregnancy 14 06-10-2006 10:46 AM
Prenatal Vitamins and Not Taking Them... hotmamma13 Pregnancy 16 10-13-2005 02:54 PM
Do vitamins really work?? lady346 Vitamins & Supplements 18 10-01-2005 09:24 AM
Prenatal Vitamins and Other Questions JoJo's Girl Pregnancy 3 02-15-2005 08:42 AM
She said dont take prenatal vitamins!! :( tallgirl1982 Pregnancy 22 01-20-2005 06:41 AM
Pre-Natal Vitamins? Regina21 Pregnancy 9 11-23-2004 09:01 PM
Vitamins making me sick? everynearmiss Colds & Flu 0 07-16-2004 06:02 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!